# SDR SWAA117835

- Difficulty date: November 10, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 48,175 hours, 38,878 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 7816904
- Part serial: 2944A
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  NR 2 ENGINE HYDRAULIC 'LOW PRESSURE' LIGHT ILLUMINATED IN FLIGHT.  FOUND AUTO BRAKE CONTROL VALVE LEAKED.  REMOVED AND REPLACED VALVE PER MM.
